# SDR IPXA09556754

- Difficulty date: July 6, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 26,644 hours, 18,328 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50245
- Condition: Corroded
- Location: Bs 1177
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2 CORROSION ON SEAT TRACK AT RBL 46.5, BS 1177, BLEND AWAY CORROSION, FOUND TO BE OUT OF LIMITS IAW SRM 5300-52-1A1 FIG 101.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-40-08, 51-40-05, 51-40-02-0G.
